MAUDE Adverse Event Report: RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZING SYSTEM, NON-HEATED

RESPIRONICS, INC. INNOSPIRE ESSENCE; NEBULIZING SYSTEM, NON-HEATED
Model Number 1095060
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the nebulizer stopped running during therapy.It was also mentioned that the device was about 3 years old.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.
 
Additional Manufacturer Narrative
Udi related data quality updates only.The manufacturer previously reported an allegation philips device that the nebulizer stopped running during therapy.It was also mentioned that the device was about 3 years old.There was no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.In this report the manufacturer updated/corrected section d1(brand name), d2b (product code), d3 (manufacturer name, city, and state, company name), d4 (model number, lot number, catalog number, expiration date, serial number, unique device identifier), g4- pma/510(k) number, g4 (combination product), h4 (device manufacture date) and h5 (labeled for single use?).
 
Additional Manufacturer Narrative
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.The manufacturer received information alleging that the nebulizer stopped running during therapy.It was also mentioned that the device was about 3 years old.There is no allegation of serious or permanent harm or injury.No medical intervention was required by the patient.At this time, no further investigation can be performed.If any additional information is received, a follow up report will be filed.**udi related data quality updates only** the udi in section d4 was previously reported in the incorrect format.The udi information has been updated to the correct format.

Brand Name
INNOSPIRE ESSENCE
Common Device Name
NEBULIZING SYSTEM, NON-HEATED
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18146186
Report Number2518422-2023-30411
Device Sequence Number15200604
Product Code BTI
UDI-Device Identifier00383730001807
UDI-Public(01)00383730001807
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042655
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1095060
Device Catalogue Number1095060
Device Lot Number190221
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2023
Supplement Date Received by Manufacturer10/16/2023
10/16/2023
Initial Report FDA Received Date11/16/2023
Supplement Report FDA Received Date07/12/2024
07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown